# SDR 2000UALA00427

- Difficulty date: July 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 36,741 hours, 13,936 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOSS OF AUXILIARY POWER UNIT GENERATOR.  *S/D*  LINE MAINTENANCE PERFORMED AN OIL SERVICE TO THE AUXILIARY POWER UNIT FOLLOWED BY AN OPERATIONAL CHECK WHICH WAS SATISFACTORY.
